| Model Number |
04.211.018 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthese reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent surgery with va-clavicle plate and va locking screw.During insertion of the medial screw of the va-clavicle plate, an event occurred in which the screw was difficult to insert, partly because the patient had good bone quality.After 2.0 mm drilling, the direction of the screw was checked by depth gauge and insertion was attempted, but the screw could not be inserted at all.The surgeon slightly widened the insertion opening with a hospital-owned 2.4 mm k-wire and reinserted the screw, which inserted smoothly.After the surgery, the surgeon requested that a tapping screw be needed.The surgery was completed successfully without any surgical delay.Patient is stable.No further information is available.Concomitant device reported: unk - depth gauges: trauma (part# unknown; lot# unknown; quantity: unknown) unk - guide/compression/k-wires: trauma(part# unknown; lot# unknown; quantity: unknown) unk - plates: trauma (part# unknown; lot# unknown; quantity: unknown) this report is for one (1) va locks ã¸2.7 he 2.4 self-tap l18 tan this is report 2 of 4 for complaint (b)(4).